# SDR AALA202510090789

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 31,392 hours, 13,173 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY SMELL IS VERY BAD. ADDITIONALLY, DURING TAKEOFF, LIQUID WAS SEEPING FROM THAT LAVATORY INTO THE AFT GALLEY. VERIFIED LAVATORY-E TOILET ASSEMBLY LEAKING AT BACK FLANGE.  (OPEN).
